# SDR AALA201608089005

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 47,722 hours, 27,563 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 66642870
- Part serial: 2507
- Condition: Defective
- Location: Window Heat
- Part time: 40,114 hours, 27,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE FIRST OFFICERS WINDSHIELD SHATTERED CLIMBING THRU FL 200. THE FLIGHT CREW DECLARED AN EMERGENCY,  RETURNED DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENENCE REPLACED THE FIRST OFFICERS WINDSHIELD IAW AMM 56-11-11 AND THE FIRST OFFICERS WINDOW HEAT CONTROLLER AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 30-42-34.
